# SDR COMA9710490

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Rccb
- Part number: M833830109
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND PROPELLER DE-ICE FAILED DURING FLIGHT.  REPLACED THE LEFT HAND PROPELLER DE-ICE SYSTEM RCCB.
